Discussions By Condition: Liver conditions

Second Opinion, or listen to my Doc?

Posted In: Liver conditions 0 Replies
  • Posted By: Anonymous
  • April 22, 2010
  • 07:24 AM

Ok, for the past 8-9 months I've been absolutely convinced there is something seriously wrong with me.
Last August, my legs swelled up out of nowhere. I had been taking Topical Minoxidil, and the swelling was attributed to this. Around the same time though, I started suffering from bleeding gums. I went to the Doctor, got a CBC and everything came back perfect. Soon after though, I started getting muscle twitches everywhere. I still have them now, they haven't progressed but I'm starting to get some atrophy on the back of my hands(or so I perceive).
Anyway, back to the bleeding gums, I went to the Dentist and was told my gums were in perfect shape. Surely though, it's not normal to be experiencing bleeding gums if my Gums are in perfect condition? I was essentially just told to brush harder.

Well, after going back to the Doctors with my slightly swollen legs, she told me that I was basically just imagining it and prescribed me anti depressants.
Now, today, my worries have resurfaced as all my symptoms are still ongoing, and I'm sure my stomach seems a bit more bloated than it was in the past. I'm generally quite skinny, and I know loads of people get bellys, but wouldn't the weight be distributed more evenly around my body if it was normal weight gain, and not just to my belly?

I kind of don't want to go back to the Doctors, as I'm made to feel like I'm making a meal out of nothing.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?